MAUDE Adverse Event Report: SEE H.10 GALAXY G3 3.5MM X 9CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 GALAXY G3 3.5MM X 9CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY123509
Medical Device Problem Codes Unraveled Material (1664); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).Concomitant med products: sheath introducer (7f long), guidewire (chikai 10, asahi intecc), guide catheter (fubuki 7fr hard, asahi intecc), microcatheter (sl10, stryker), y-connector (sheen-man), enpower control cable (cerenovus), and detachment control box (dcb2, cerenovus).Initial reporter information such as the name, phone and email address are unknown.[conclusion]: the healthcare professional reported that during the coil embolization procedure of an unruptured aneurysm at the anterior communicating artery (acom), the guide catheter (cerulean, medikit) and the microcatheter (sl10, stryker) were inserted into the target site to make a frame using a galaxy g3 4 x 10 coil, but the size of the coil did not fit and the coil was re-sheathed.The galaxy g3 3.5 mm x 9 cm coil (gly123509 / l11078) was introduced into the microcatheter and the size also did not fit.The physician attempted to resheath the coil but the coil was kinked / knotted and became unraveled.The coil and the microcatheter were removed and the target soft 3 x 8 coil were implanted.The procedure was completed and the aneurysm was filled with coils.There were no further issues or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.Based on complaint information, the galaxy g3 3.5 mm x 9 cm coil was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (l11078) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure of an unruptured aneurysm at the anterior communicating artery (acom), the guide catheter (cerulean, medikit) and the microcatheter (sl10, stryker) were inserted into the target site to make a frame using a galaxy g3 4 x 10 coil, but the size of the coil did not fit and the coil was re-sheathed.The galaxy g3 3.5 mm x 9 cm coil (gly123509 / l11078) was introduced into the microcatheter and the size also did not fit.The physician attempted to resheath the coil but the coil was kinked / knotted and became unraveled.The coil and the microcatheter were removed and the target soft 3 x 8 coil were implanted.The procedure was completed and the aneurysm was filled with coils.There were no further issues or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.

Brand Name
GALAXY G3 3.5MM X 9CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7666993
Report Number3008114965-2018-00651
Device Sequence Number13857831
Product Code KRD
UDI-Device Identifier10886704077442
UDI-Public10886704077442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberGLY123509
Device Lot NumberL11078
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1